MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. ORTHALIGN PLUS; SURGICAL NAVIGATION SYSTEM
Model Number 403087-06
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time the device has been returned to orthalign for investigation by an orthalign engineer, but the investigation has not yet been completed.Upon the completion of the investigation a follow up report will be filed detailing the conclusions, including root cause.This report is being filed out of an abundance of caution and with an understanding of the patient harm that could be caused by device inaccuracy.
 
Event or Problem Description
Version numbers kept drifting to zero throughout the case.No impact to patent.Case completed with conventional instruments.
 
Additional Manufacturer Narrative
The reference sensor was returned to orthalign for evaluation by an orthalign engineer and an investigation has been completed.The complaint is not confirmed and a root cause couldn't be established.The reference sensor passed all functional testing with no issues.The reported issue could not be replicated using proper technique.Orthalign attempted to retrieve the navigation unit used in the case, but it was not available so navigation logs related to the reported incident can not be reviewed.No further action necessary at this time.
 
Event or Problem Description
Version numbers kept drifting to zero throughout the case.No impact to patient.Case completed with conventional instruments.

Brand Name
ORTHALIGN PLUS
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key20505626
Report Number3007521480-2024-00016
Device Sequence Number18216613
Product Code OLO
UDI-Device Identifier00851977007888
UDI-Public00851977007888
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403087-06
Device Catalogue Number403087-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/02/2024
12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown